Nurofen Express Maximum Strength 400mg Tablets, target pain faster than standard ibuprofen.
Price: €12.00 inc. VAT
Nurofen contains Ibuprofen, which is an anti-inflammatory and pain relieving medicine. It also works to lower temperature. Each film-coated tablet contains Ibuprofen 400mg.
Nurofen can be used to treat Muscular Pain, Backache, Cold & Flu Symptoms, Fever, Headache, Dental Pain and Period Pain.
Adults and children over 12 years take 1 tablet initially, then if necessary 1 tablet every four to six hours. Do not exceed 3 tablets in 24-hours.
Not suitable for children under 12 years.